Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2431
Title: Infinite dimensional irreducible Lie algebras containing transformations of finite rank
Authors: Baranov, A.A.
First Published: 2001
Citation: Mathematische Zeitschrift, 2001, 237 (4), pp.833-845
DOI Link: 10.1007/PL00004892
ISSN: 0025-5874
Links: http://hdl.handle.net/2381/2431
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.